# SDR ASAA0010021

- Difficulty date: February 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 65, THE L1 DOOR WAS FOUND TO BE HARD TO CLOSE.  REPLACED L1 DOOR SNUBBER AND ADJUSTED DOOR, THE DOOR OPERATED NORMALLY.  (M)
